Skip to main content

On a Flat Spread-Sphere Geometry in Odd-Dimensional Space

Item Preview

texts
On a Flat Spread-Sphere Geometry in Odd-Dimensional Space


Published April 1, 1913
SHOW MORE


"On a Flat Spread-Sphere Geometry in Odd-Dimensional Space" is an article from American Journal of Mathematics, Volume 35.

View more articles from American Journal of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2370282



Volume 35
Publisher American Journal of Mathematics
Pages 29
Language English
Book contributor JSTOR
Collection jstor_amerjmath; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
JSTOR Early Journal Content, American Journal of Mathematics
by Eiesland, John
texts
eye 77
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/2370352
Source: http://www.jstor.org/stable/10.2307/2370110
Source: http://www.jstor.org/stable/10.2307/2369853
Source: http://www.jstor.org/stable/10.2307/2370101
Source: http://www.jstor.org/stable/10.2307/2370394
JSTOR Early Journal Content, American Journal of Mathematics
by Stringham, W. I.
texts
eye 220
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/2369441
Source: http://www.jstor.org/stable/10.2307/2370453
JSTOR Early Journal Content, American Journal of Mathematics
by Lasker, E.
texts
eye 59
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/2369943
Source: http://www.jstor.org/stable/10.2307/2369698